# SDR HALA2018062800202

- Difficulty date: June 27, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 36,206 hours, 5,943 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cdu
- Condition: Faulty
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, RETURNED TO HNL DUE TO AUTO FLT FCU FAULT.  REPLACED NR 3 MCDU.
